MathSciNet Relay Station
MathSciNet bibliographic data
MR81864 05.0X
Erdös, P.; Rado, R. A partition calculus in set theory. Bull. Amer. Math. Soc. 62 (1956), 427–489.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sun, 20 Aug 2017 19:46:30 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=fc587d140712856413a29309a5dd7f17; path=/; expires=Sun, 08-Jun-2031 19:46:30 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=98 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 57c Wms6|:9i@6ynHz׹$LާVO<:?/bA2SXZ/|3x?o @*RS:׷W=Y-K=)|E? Iq{ҫNY:VX{wplqSq߮:t-ℍ]&*\0ULY,`rV KLp-('Ut(fQ# h7O2Wx9Q)O2lr&ѵM983{Rgg`R̒n9v-HKڨKZG R,Df]R#0ASAg(iRtI䇒NH3EK[ɧAИ"ᖊ͸I*KĔX$FƚYURfw݃'#3͓}#(gϊO"FvԺ= ҽÝCZe||Fl'3]wf;pn9F7'<?>cp@K,c-þBP&b"iF"Y֡NdnAv<`ҪdiM|JiDKBi ?KLĄUq@2c$gһOfbn#~02€BR;9?"*1րH@Ŝ-JhoZv#k JP3{ZkZ^gF Hޡ`3dVtܸtu21Q:-p-0pesDe&d'c曊byyqy N"HH /9Nwk"#Ҁ  Sb23ʱ(67@#8W X\#fjt)E[T1EhX5Ð`r˧s) e|̲@ˬdE+}uK%f?>=M75KcA):qODmΝx5俴̹bss`{r1MB_y3[&A۷w}o&Ϩrnq`ErNUF/,G7C)ِ8W1(~WL #8g*&^(7,#D\]*´8f%P|Gp@ġ#k7Z-Dȓcuy^kTZ|]6Mhou۟j\-ȖVτ iUaM篝%)9| ?O9ZUz6 ׂY殕(